Alert archive / Oregon / Red Flag Warnings in 2018
Red Flag Warning 12, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Jul 21, 2018, 2:46 PM PDT for 6 counties in Oregon; Modoc County, Siskiyou County, California. It took effect at Jul 22, 2018, 11:00 AM PDT. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 2:46 PM PDT (21:46 UTC)
- In effect from
- Jul 22, 2018, 11:00 AM PDT
- Expired
- Jul 22, 2018, 11:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Douglas County, OR, Harney County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 93 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 11:00 PM PDT | HAIL 1 | 4 Sw Weed, CA | APPROX. 1 OF MAINLY 1/2 HAIL STONES ON THE GROUND. MAX HAIL SIZE IS 1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310 WWUS86 KMFR 212146 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 246 PM PDT Sat Jul 21 2018 ...Gusty wind and low relative humidity in the Illinois Valley and rural portions of the Coastal Range this afternoon... ...Isolated to scattered thunderstorms likely Sunday afternoon and evening, mostly from the Siskiyous south and Cascades east south of Lake of the Woods... CAZ280>282-284-285-ORZ621>625-221315- /O.UPG.KMFR.FW.A.0006.180722T2100Z-180723T0600Z/ /O.NEW.KMFR.FW.W.0012.180722T1800Z-180723T0600Z/ Western Klamath National Forest- Central Siskiyou County Including Shasta Valley-Shasta- Trinity National Forest in Siskiyou County- Siskiyou County from the Cascade Mountains East and South to Mt Shasta-Modoc County Except for the Surprise Valley- Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 246 PM PDT Sat Jul 21 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281...282...284...285...621...622...623...624 AND 625... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 11 AM to 11 PM PDT Sunday. The Fire Weather Watch is no longer in effect. * Impacts: Gusty thunderstorm winds could contribute to fire spread. Despite rainfall, initial attack resources could be overwhelmed and holdover fires are possible. * Affected area: In Northern CA Fire Zones...280...281...282...284...285. In South Central OR Fire Zones...south 624...southwest 625. In Southwest OR Fire Zones...621...southeast 622...623. * Counties affected: In Northern CA...Modoc...Siskiyou. In South Central OR...Harney...Klamath...Lake. In Southwest OR...Jackson...Josephine. * Thunderstorms: Will start to develop late morning, with the strongest and most widespread development late afternoon into early evening. * Humidity: As low as 12 percent. * Wind: West 5 to 10 mph. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * One less spark, one less wildfire Precautionary/preparedness actions... Abundant lightning on existing very dry fuels could cause numerous new fire ignitions. Gusty and erratic outflow winds could also create extreme fire growth potential. && $$ ORZ619-620-220400- /O.CON.KMFR.FW.W.0011.000000T0000Z-180722T0400Z/ Western Rogue River-Siskiyou National Forest- Western Rogue Basin including the Illinois Valley- 246 PM PDT Sat Jul 21 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR PORTIONS OF FIRE WEATHER ZONES 619 AND 620... * Impacts: Strong, gusty wind with low relative humidity and high fire danger will likely contribute to a significant spread of new and existing fires. * Affected area: In Southwest OR...Fire Weather Zones 619 and 620. * Counties affected: In Southwest OR...Curry...Josephine. * Wind: North 10 to 15 mph with gusts up to 25 mph. * Humidity: As low as 13 percent. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * ONE LESS SPARK, ONE LESS WILDFIRE Precautionary/preparedness actions... Strong winds and low relative humidities will cause fires to spread very rapidly. && $$ Visit us at www.weather.gov/Medford
5 follow-up statements
548 WWUS86 KMFR 220349 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 849 PM PDT Sat Jul 21 2018 ...Isolated to scattered thunderstorms likely Sunday afternoon and evening, mostly from the Siskiyous south and Cascades east south of Lake of the Woods... ORZ619-620-220500- /O.EXP.KMFR.FW.W.0011.000000T0000Z-180722T0400Z/ Western Rogue River-Siskiyou National Forest- Western Rogue Basin including the Illinois Valley- 849 PM PDT Sat Jul 21 2018 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR PORTIONS OF FIRE WEATHER ZONES 619 AND 620... Winds are decreasing and relative humidity values are increasing. Therefore, will allow the red flag warning to expire. Dry grass and other fuels will still be receptive to ignition. $$ CAZ280>282-284-285-ORZ621>625-222300- /O.CON.KMFR.FW.W.0012.180722T1800Z-180723T0600Z/ Western Klamath National Forest- Central Siskiyou County Including Shasta Valley-Shasta- Trinity National Forest in Siskiyou County- Siskiyou County from the Cascade Mountains East and South to Mt Shasta-Modoc County Except for the Surprise Valley- Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 849 PM PDT Sat Jul 21 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281...282...284...285...621...622...623...624 AND 625... * Impacts: Gusty and erratic thunderstorm winds can contribute to fire spread. Additionally, despite any rainfall, any lightning strikes can create new ignitions which may overwhelm initial attack resources and create holdover fires. * Affected area: All of Siskiyou and Modoc Counties in California except west of Highway 96 in Siskiyou County. For Oregon, the warning covers the Cascade-Siskiyou National Monument, the southern portion of the Rogue River National Forest, and the southern half of Klamath and Lake Counties excluding Hart Mountain. * Thunderstorms: Will start to develop late morning, with the strongest and most widespread development late afternoon into early evening. * Humidity: As low as 12 percent. * Wind: West 5 to 10 mph. Winds could become erratic and gust to 30 mph near thunderstorms. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * One less spark, one less wildfire $$ Visit us at www.weather.gov/Medford
504 WWUS86 KMFR 221256 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 556 AM PDT Sun Jul 22 2018 ...Isolated to scattered thunderstorms likely this afternoon and evening, mostly from the Siskiyous south and Cascades east south of Lake of the Woods... CAZ280>282-284-285-ORZ621>625-230100- /O.CON.KMFR.FW.W.0012.180722T1800Z-180723T0600Z/ Western Klamath National Forest- Central Siskiyou County Including Shasta Valley-Shasta- Trinity National Forest in Siskiyou County- Siskiyou County from the Cascade Mountains East and South to Mt Shasta-Modoc County Except for the Surprise Valley- Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 556 AM PDT Sun Jul 22 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281...282...284...285...621...622...623... 624 AND 625... * Impacts: Lightning and high fire danger will likely result in new fire starts. Gusty thunderstorm winds could contribute to fire spread. Despite rainfall, initial attack resources could be overwhelmed and holdover fires are possible. * Affected area: All of Siskiyou and Modoc Counties in California except west of Highway 96 in Siskiyou County. For Oregon, the warning covers the Cascade-Siskiyou National Monument, the southern portion of the Rogue River National Forest, and the southern half of Klamath and Lake Counties excluding Hart Mountain. * Thunderstorms: Will start to develop late morning, with the strongest and most widespread development late afternoon into early evening. * Humidity: As low as 12 percent. * Wind: West 5 to 10 mph. Winds could become erratic and gust to 30 mph near thunderstorms. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * One less spark, one less wildfire $$ Visit us at www.weather.gov/Medford
448 WWUS86 KMFR 222130 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 230 PM PDT Sun Jul 22 2018 ...Isolated to scattered thunderstorms through this evening, mostly from the Siskiyous south and Cascades east south of Lake of the Woods... CAZ280>282-284-285-ORZ621>625-230600- /O.CON.KMFR.FW.W.0012.000000T0000Z-180723T0600Z/ Western Klamath National Forest- Central Siskiyou County Including Shasta Valley-Shasta- Trinity National Forest in Siskiyou County- Siskiyou County from the Cascade Mountains East and South to Mt Shasta-Modoc County Except for the Surprise Valley- Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 230 PM PDT Sun Jul 22 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281...282...284...285...621...Southeast 622...South 623 ...South 624 AND Southwest 625... * Impacts: Lightning and high fire danger will likely result in new fire starts. Gusty thunderstorm winds could contribute to fire spread. Despite rainfall, initial attack resources could be overwhelmed and holdover fires are possible. * Affected area: In Northern CA Fire Zones...280...281...282...284...285. In South Central OR Fire Zones...South 624...Southwest 625. In Southwest OR Fire Zones...621...Southeast 622...South 623. This warning affects all of Siskiyou and Modoc Counties in California except west of Highway 96 in far western Siskiyou County. For Oregon, the warning covers the Cascade-Siskiyou National Monument, the southern portion of the Rogue River National Forest, and the southern half of Klamath and Lake Counties excluding Hart Mountain. * Thunderstorms: Isolated to scattered thunderstorms will dissipate this evening. * Humidity: As low as 12 percent. * Wind: West 5 to 10 mph. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * One less spark, one less wildfire $$ Visit us at www.weather.gov/Medford
489 WWUS86 KMFR 230336 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 836 PM PDT Sun Jul 22 2018 ...Isolated to scattered thunderstorms through this evening, mostly from the Siskiyous south and Cascades east south of Lake of the Woods... ORZ621>625-230445- /O.CAN.KMFR.FW.W.0012.000000T0000Z-180723T0600Z/ Siskiyou Mountains-Eastern Rogue Valley-Southern Oregon Cascades- Klamath Basin and the Fremont-Winema National Forest- South Central Oregon Desert including the BLM Land in Eastern Lake and Western Harney Counties- 836 PM PDT Sun Jul 22 2018 ...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281...282...284...285... 621...SOUTHEAST 622...SOUTH 623 ...SOUTH 624 AND SOUTHWEST 625... The National Weather Service in Medford has cancelled the Red Flag Warning. The thunderstorm threat has largely diminished for the Oregon fire weather zones. $$ CAZ280>282-284-285-230600- /O.CON.KMFR.FW.W.0012.000000T0000Z-180723T0600Z/ Western Klamath National Forest- Central Siskiyou County Including Shasta Valley-Shasta- Trinity National Forest in Siskiyou County- Siskiyou County from the Cascade Mountains East and South to Mt Shasta-Modoc County Except for the Surprise Valley- 836 PM PDT Sun Jul 22 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281...282...284...285...621...SOUTHEAST 622...SOUTH 623 ... SOUTH 624 AND SOUTHWEST 625... * Impacts: Several thunderstorms have already occurred, and will continue for the next couple of hours. Lightning and high fire danger will likely result in new fire starts. Gusty thunderstorm winds could contribute to fire spread. Despite rainfall, initial attack resources could be overwhelmed and holdover fires are possible. * Affected area: Most of Siskiyou and Modoc Counties with the best chance for continuing storms in and around the Shasta Valley as well as for eastern Modoc County. * Thunderstorms: Isolated to scattered thunderstorms will dissipate this evening. * Humidity: As low as 18 percent. * Wind: West 5 to 10 mph. Winds in thunderstorms will be erratic and could gust as high as 40 mph. * View the hazard area in detail at https://www.wrh.noaa.gov/map/?wfo=mfr * One less spark, one less wildfire $$ Visit us at www.weather.gov/Medford
690 WWUS86 KMFR 230537 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 1037 PM PDT Sun Jul 22 2018 CAZ280>282-284-285-230645- /O.EXP.KMFR.FW.W.0012.000000T0000Z-180723T0600Z/ Western Klamath National Forest- Central Siskiyou County Including Shasta Valley-Shasta- Trinity National Forest in Siskiyou County- Siskiyou County from the Cascade Mountains East and South to Mt Shasta-Modoc County Except for the Surprise Valley- 1037 PM PDT Sun Jul 22 2018 ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING ON DRY FUELS FOR FIRE WEATHER ZONES 280...281... 282...284 AND 285... The thunderstorm threat causing need for the red flag warning has diminished. An isolated thunderstorm will continue in southern Siskiyou County for the next 30 minutes or so, but it will remain isolated in nature. $$ Visit us at www.weather.gov/Medford
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Jul 21, 10:43 AM PDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 21, 10:43 AM PDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Medford OR
1043 AM PDT Sat Jul 21 2018
.Updated Aviation Discussion.
.DISCUSSION...Morning smoke covers areas south of the Umpqua Divide,
including southern Curry, Josephine, Jackson, Western Siskiyou,
and portions of Klamath County. Given another day of northerly
flow, we don't expect this smoke coverage to change much.
Unhealthy air quality continues per observations for Jackson
County and Siskiyou County air quality sites. An Air Quality Alert
continues through Monday and highlights the expected continued
smoke impacts to air quality.
Today will feature gusty north winds again west of the Cascades
(similar to about 10 percent weaker than yesterday afternoon), and
there is a Red Flag Warning for the Illinois Valley and portions
of Eastern Curry County. These winds and dry conditions will
affect the Klondike wildfire.
These gusty northerly winds will shift on Sunday as we lose the
influence of the thermal trough. This represents a significant
change, and winds tomorrow for most areas will be lighter and more
from the west overall. We are introducing thunderstorm chances
tomorrow, and please see the previous discussion below for more
details on thunderstorm chances.
Temperatures today will be similar to yesterday, and in areas with
heavy smoke the high temperatures will be significantly lower than
guidance suggests. One area that won't be impacted by smoke and
should reach temperatures that guidance suggests is the Umpqua Basin
to include Roseburg. Temperatures will be trending higher as the
week progresses, but again, smoke will likely keep most areas from
reaching the full potential that guidance suggests.
&&
.AVIATION...For the 21/18Z TAFs...Wildfire smoke continues over many
of the inland valleys west of the Cascades. Lower visibilities along
with MVFR conditions will exist near these fires will continue into
tonight. There's a chance visibilities could be reduced further
tonight as smoke settles into the valleys.
Over the last three days, we have seen an initial burst smoke
reducing visibilities to IFR and LIFR around 0z when the fires north
of Medford get going. So look for very poor visibilities around 0z
at Medford Airport.
At the coast, the main concern will be gusty north winds, north of
Cape Blanco through this evening with gusts to 30 kts and VFR
conditions. Onshore flow is expected to increase enough for marine
stratus to form along the coast, north of Cape Blanco, including
North Bend tonight. The TAF shows lower conditions developing around
8z, but confidence on the timing is low to medium.
East of the Cascades and north of the Umpqua divide, VFR will
prevail for the TAF period. -Petrucelli
&&
.MARINE...Updated 230 AM PDT Saturday 21 July 2018...High
pressure offshore and a thermal trough at the coast will continue
gusty northerly winds with steep to very steep wind driven seas
through Sunday afternoon. Seas will be highest through this evening
with gales and very steep seas south of Cape Blanco beyond 5 nm from
shore, and advisory conditions elsewhere. Winds and seas will then
see a weakening trend into Wednesday, though steep seas may linger
in the outer waters south of Cape Blanco Sunday night through Monday.
The weakening will be due to the thermal trough moving inland with
high pressure building into the waters. Northerly winds may increase
on Thursday into Friday. -DW
&&
.FIRE WEATHER...Updated 430 AM PDT Saturday 21 July 2018...
North winds will trend lower on the west side of the Cascades but
west winds on the east Side of the Cascades will increase some.
Moreover, while moisture will increase some into the south, the
latest guidance keeps most of the 50percent 700-500mb layer RH in
Lassen County. We have removed the thunderstorm threat for this
afternoon.
Thanks to a disturbance to the north and some southerly flow to the
ridge levels, the thermal trough and gusty north wind pattern
weakens on Sunday. Models continue to show the thermal ridge moving
inland into the Cascades Sunday. This would create a very dry and
steep lapse rate near the ground. This will combine with cooler
temperatures moving in aloft and an unstable air mass developing
over much of the region. This will lead to a solid high level
Haines Index of 5 over SW Oregon and into the Cascades. This
covers just about all of our fire area.
Another concern for Sunday is increase in the H7-H5 layer into
Siskiyou and Modoc County. We've introduced slight chance of
thunderstorms from Mt Shasta northeast into the Medicine Lake area
for Sunday morning but confidence is not very high on this evening
until Sunday afternoon. Thunderstorm chances increase Sunday
afternoon but covers northern California zones and southern Jackson
County then east into southern half of Klamath and Lake County.
Currently we've kept thunderstorm threat out of Josephine and most
of Douglas County (except the Cascade crest of eastern Umpqua NF).
Most of Klamath and Lake Counties will be under thunderstorm
threat Sunday evening except the far northern end of those
counties.
Instability weakens but remains over the region Monday, but with
weak steering winds anything that develops should latch to terrain. -
FB
&&
.PREV DISCUSSION... /Issued 428 AM PDT Sat Jul 21 2018/
DISCUSSION...Widespread smoke from the Umpqua Divide south will
wreak havoc with high temperature forecast today. Had there been
no smoke, southwest Oregon would likely climb to around 100 again.
Outside the smoke area high temperatures are likely to be up to 5
degrees higher today than yesterday. Thunderstorm potential for
this afternoon and evening is even smaller with this newest model
run with relative humidity of 50% or more in the 700-500mb layer
confined south of Modoc County. We have removed the threat of
thunderstorm for today.
However Sunday is another matter. Southerly flow appears stronger
as the trough over the Pacific NW starts to lift. We are
concerned with Sunday morning as models bring the 700-500 layer of
60% into Siskiyou and Modoc County in an arc from southern Scott
Valley through Tulelake then back into SE Modoc County. The areas
of greatest lift and instability appears to be near the Medicine
Lake area and we have introduced slight chance of thunderstorms
there during the morning half of Sunday. The remainder of our
forecast area should see increasing mid and high clouds. By Sunday
afternoon the moisture spreads into southern half of Jackson
County and southern Oregon Cascades, then east into the Klamath
Basin and eastern part of the Fremont-Winema NF and southern half
of Lake County. This is in line with previous forecast. We've kept
thunderstorm threat out of Crater Lake or the Umpqua Basin during
the day on Sunday.
By Sunday evening more moisture spreads north and east. It appears
thunderstorms will miss Josephine County but southeastern and
eastern part of Jackson County could be under threat, as well as
Crater Lake and north. We've kept thunderstorm threat along the
Cascades north of Crater Lake, mainly in the far eastern part of
Douglas County, and kept the northern extent of thunderstorm
threat to around Chemult in northern Klamath County.
On Monday there will be less moisture to work with but there are a
few short wave disturbance that could cause a few thunderstorm
buildups over the Cascades and Siskiyous. One thing that could
mitigate this threat is the ridge axis is sharpening and moving up
to our area which could help to suppress upward movement a bit.
The first half of next week will be quite warm with 100-105 highs
possible, depending how much smoke shading the area will be
under. -FB
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Fire Weather Watch from Sunday afternoon through Sunday evening
for ORZ621>625.
Red Flag Warning from 1 PM this afternoon to 9 PM PDT this
evening for ORZ619-620.
CA...Fire Weather Watch from Sunday afternoon through Sunday evening
for CAZ280>282-284-285.
Pacific Coastal Waters...Small Craft Advisory until 5 PM PDT Sunday for PZZ356-370-376.
Small Craft Advisory for hazardous seas from 2 AM to 5 PM PDT
Sunday for PZZ350-356-370-376.
Hazardous Seas Warning until 2 AM PDT Sunday for PZZ356-370-376.
Small Craft Advisory until 2 AM PDT Sunday for PZZ350.
Gale Warning until 2 AM PDT Sunday for PZZ376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:28 PM PDT | Red Flag Warning | MFR | Coos, Curry, Jackson, Josephine | 24 hr |
| Jul 21, 3:36 AM PDT | Small Craft Advisory | MFR | 41 hr | |
| Jul 21, 3:36 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 41 hr | |
| Jul 21, 2:10 PM PDT | Excessive Heat Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine | 24 hr |
Nearby
Red Flag Warnings in Oregon, 2018Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.